# SDR AALA990522

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1721-1741
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON DOUBLER UNDER ANTENNA ATTACH POINTS, AND 16 INCH LONG CRACK IN BELLY SKIN DISCOVERED DURING DOUBLER REMOVAL AREA BETWEEN LONGERON 51L AND 51R STATION 1721-1741.  REPAIRED SKIN AND DOUBLER REF SRM 53-20-00 AND ESO 7349, DATED 4-13-99.  (M)
